I should have my period now but I am just spotting very lightly, could it be from the vyvanse? my apeitite is also decreased so I'm not eating as much.. please let me know thanks
I've been prescribed vyvanse for a little over 6 months now. I have noticed ever since I started taking it that I spot one day before I get my normal period. I've never spotted before this so its new for me. I'm not definitely sure if this medication is the reason but I can only assume. It's also very frustrating how pms causes lack in concentration even when i take vyvanse.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Dec 2013 • 1 answer
Posted 12 Nov 2014 • 1 answer
Posted 20 Sep 2015 • 2 answers
Posted 19 Sep 2016 • 0 answers
Is it normal to have spotting after 9 months? I just had a period about two weeks ago and it's back?
Posted 1 Feb 2017 • 0 answers